CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Uniform persistence and existence of strictly positive solutions in nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 37, 期号: 7, 页码: 61-71
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra system  competition  delay  uniform persistence  strictly positive solution  Liapunov functional